# SDR FDEA201203160984

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974554006
- Condition: Corroded
- Location: Zone 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME 63 LT, AT ROLLER TRACK NR 2 PROFILE HAS 2 AREAS OF 4 SQ INCHES OF CORROSION AT LWR OTBD SIDE WITH 4" CORRODED FASTENERS INBD AND OTBD.  REPAIRED FLOORBEAM AT FR 63 BETWEEN STR 49L AND 53L IAW SRM 53-10-15, FIG 208, SHT 1.
